Top
10
Doctor insights on: Claritin D Uses

Share
1

1
Is long-term use if claritin-d addictive or harmful?

Is long-term use if claritin-d addictive or harmful?

No, it is not .: At some point in time, however, you find that it no longer works. At that point other alternatives will have to be. Considered. ...Read more

See 1 more doctor answer
Dr. Ashraf Abdel Azeem
506 doctors shared insights

Claritin (Definition)

Claritin is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more


2

2
17 weeks pregnant w/ constant all day all night coughing up yellow phlegm. Dr at 13 wks said use afrin (oxymetazoline) and claritin D. hasnt helped. sinus infection?

17 weeks pregnant w/ constant all day all night coughing up yellow phlegm. Dr at 13 wks said use afrin (oxymetazoline) and claritin D. hasnt helped. sinus infection?

Possible sinus infx: Coughing up yellow phlegm for what appears to be 4 weeks may certainly be related to a bacterial sinusitis. Also contributing to these symptoms may be rhinitis of pregnancy in which changes in hormones causes dilation of blood vessels and subsequent nasal stuffiness. A return visit to your OBGYN or your primary physician for an evaluation would be appropriate. Also avoid using Afrin too much. ...Read more

3

3
How long does it take for claritin-d to work.

How long does it take for claritin-d to work.

1 to 3 hours: Claritin d is a combination antihistamine [claritin= loratadine] and d= decongestant pseudoephedrine. This product is rapidly absorbed then metabolized to the active product with relief beginning within 1 to 3 hours. ...Read more

8

8
Can i take Claritin d with vyvanse (lisdexamfetamine)?

Generally no: Amphetamine and sympathomimetics don't interact well and can cause arrhythmias, hypertension and other vascular and neurological side-effects. ...Read more

10

10
Am i right that it's no issue to take 2 claritin-d liquid gels within an hour?

No: Claritin (loratadine) d is either every 12 hours or every 24 hours, don't take two in an hour, you will experience side effects from excess decongestant raising your blood pressure, givign you tremors and a rapid heart rate. Th is is not safe, . ...Read more

See 1 more doctor answer